RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 33–58 (Mi izv885)  

This article is cited in 2 scientific papers (total in 2 papers)

On Maslov regularizability of discontinuous mappings

E. N. Domanskii


Abstract: The concept of a Maslov regularizing algorithm (MRA) is introduced in this paper for an arbitrary mapping $f\colon D(f)\subset X\to Y$ acting in metric spaces $X$ and $Y$, with domain $D(f)$. A necessary condition and a sufficient condition are given for there to be a continuous MRA for $f$. In the case of a separable Banach space $Y$ the set of such mappings is confined to $B$-measurable mappings of first class defined on $F_{\sigma\delta}$-sets.

Full text: PDF file (1386 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 27–49

Bibliographic databases:

UDC: 517.948
MSC: Primary 47A50, 47H15, 49M99; Secondary 35R25, 47A05
Received: 07.04.1989

Citation: E. N. Domanskii, “On Maslov regularizability of discontinuous mappings”, Izv. RAN. Ser. Mat., 57:1 (1993), 33–58; Russian Acad. Sci. Izv. Math., 42:1 (1994), 27–49

Citation in format AMSBIB
\Bibitem{Dom93}
\by E.~N.~Domanskii
\paper On Maslov regularizability of discontinuous mappings
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 33--58
\mathnet{http://mi.mathnet.ru/izv885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220580}
\zmath{https://zbmath.org/?q=an:0808.47048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42...27D}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 27--49
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001532}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100002}


Linking options:
  • http://mi.mathnet.ru/eng/izv885
  • http://mi.mathnet.ru/eng/izv/v57/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. E. N. Domanskii, “Letter to the editors”, Izv. Math., 61:2 (1997), 435–436  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, “Tunnel quantization of thermodynamics and critical exponents”, Math Notes, 90:3-4 (2011), 533  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:230
    Full text:61
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021